# SDR AALA202306015062

- Difficulty date: May 28, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A320*
- Aircraft serial: 6027
- Aircraft time: 29,199 hours, 11,638 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS PANEL MESSAGE 3R DOOR CHECK SLIDE PRESSURE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
